On a Generalization of Gumbel-Uniform Distribution

Jeena Joseph, K. K. Jose


In this paper, we introduce a generalization of Gumbel-Uniform distribution namely Marshall-Olkin Gumbel Uniform distribution and its properties are studied in detail. The expressions for survival function, quantile function, hazard function, etc. are derived and the shape properties are explored. The parameters are estimated using maximum likelihood estimation method. The new model is applied to a real data set on breaking stress of carbon fibres and it is established that the new model is a better fit.


Keywords: Marshall-Olkin Distributions, Gumbel-Uniform Distribution, survival function, T-X distributions

Cite this Article

Jeena Joseph, Jose KK. On a Generalization of Gumbel-Uniform Distribution. Research & Reviews: Journal of Statistics. 2018; 7(2): 21–26p.

Full Text:


DOI: https://doi.org/10.37591/rrjost.v7i2.1067


  • There are currently no refbacks.